# SDR USAA000111

- Difficulty date: January 27, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 30,986 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CORROSION ON Z-ANGLE 2 INCHES BY 45 INCHES, BS 951 TO 996.  REPAIRED PER 51-10-02.  (M)
